# SDR DL76S070115

- Difficulty date: February 11, 2007
- Submitted: February 12, 2007
- Operation: Air carrier
- Aircraft: N126DL
- Make and model: Boeing 767332
- Aircraft serial: 24076
- Aircraft time: 59,777 hours, 28,259 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1725
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SMALL CRACK AFT SIDE OF FRAME AT STA 1725.5 2:00 POSITION.  REPAIRED PER SRM 53-80-01 REPAIR 5 FIG 201 DETAIL 3.
